Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

the depo shot

ive been on the shot for almost a year....i was told after a year i would have to take a calcium pill ? does anyone know y ? i think im gonna just go back on the pill since im gonna have to take a pill anyways..... or does anyone have any other birth control suggestions ? ? i had an iud put in....hurt horribly bad! had it removed after 6 mo.........i know im done having kids...but i dont want to take my options away and have a tubal done....and my husband cant take off work for a vasectomy......

Answer Question
 
doodlemoore812

Asked by doodlemoore812 at 3:24 PM on Jun. 2, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • because it causes ur bones 2 become weak
    Anonymous

    Answer by Anonymous at 3:35 PM on Jun. 2, 2009

  • i have had bad experiences with the depo. it takes the calcium out of your bones which makes them weak as the pp said. i was on it for a long time and after i got off it, i went through some kind of false pregnancy or something. my periods were non-exsistent until i started taking the YAZ b.c. if i were you, i would get back on the pill or start taking some other form of b.c. but thats me.
    SThompson21

    Answer by SThompson21 at 3:38 PM on Jun. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.